# SDR DALA2015012600653

- Difficulty date: January 23, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 60,039 hours, 43,810 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE L1 DOOR SLIDE DAMAGED.  MAINTENANCE REPLACED THE L1 DOOR SLIDE.
